advertisement
Question
Posted by: Shell | 2011/01/31

Fibroids, Zoladex, myomectomy etc

I was injected with 10.8 mg depot Zoladex on 4 November 2010 to try reduce the main fibroid in my uterus. I only had the one injxn which my gynae said would last for 6 weeks. had a scan on 8 December - fibroid had slightly reduced. Had an Abdominal Myomectomy 14 December to remove the fibroid(s) - in fact 7 in total - biggest one being 5cm x 7cm!.
Had an HSG and my post-op check up 12 Jan (10 wks since injection and 4 wks since op). Left side all clear - right side distal end obstructed - DR said all OK with some internal healing to happen and that my cycle could return any time in the following 4 wks... (between 12 Jan - 9 Feb)... Still got the hot flushes and no cycle has started.
When will the Zoladex be out of my system and roughly when can I expect my perod to start again ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is only just 6 weeks sincer the operation. It is difficult to predict when things will get back to normal, but give it another month or so.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/02/01

It is only just 6 weeks sincer the operation. It is difficult to predict when things will get back to normal, but give it another month or so.
Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2011/02/01

It is only just 6 weeks sincer the operation. It is difficult to predict when things will get back to normal, but give it another month or so.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement